# SDR GTIA2018102902922

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,995 hours, 11,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG CHEMICAL SMELL WAS REPORTED BY FA DURING DESCENT. THE SMELL WAS THROUGHTOUT THE CABIN, BUT STRONGER IN THE FORWARD CABIN . THE SMELL STOPPED WHEN PACK 2 WAS TURNED OFF. -PERFORMED TSM 05-50-00-810-831-A. RAN ENGINES IAW AMM 71-00-00. PACK 1 NORMAL, NO ODOR. ODOR CONFIRMED FROM PACK 2 . PACK 2 LOCKED OUT SEE ITEM 238268902
